# SDR SWAA2023080484875

- Difficulty date: August 1, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 55,971 hours, 33,514 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 100 Fus Lower
- Stage of operation: TO
- How discovered: 9
- Nature of condition: K, O
- Precautionary procedure: O

## Discrepancy

AT ROTATION WE HAD INDICATIONS OF A BLOWN TIRE. WE DID NOT RAISE THE LANDING GEAR. WE DID NOT HAVE ANY OTHER INDICATIONS OTHER THAN ANTI-SKID INOP. WHILE RETURNING TO THE FIELD WE LOST THE #1 ENG HYD PUMP. PRESSURE NORMAL BUT QUANTITY WAS LOW AND DECREASING. SUBSEQUENTLY LOST ALL OF SYSTEM A HYD. ON LANDING ROLL WE LOST SYS B HYD.<[01] REF WO 58753274 FOR ALL MX PERFORMED.
